The leg pain is excruciating and I've been eating advil like candy and living with my heating pad on my legs! What else can I do???
1) Hylands Restful legs. You can purchase this at almost any CVS or Walgreens (there are also other name brands)
2) Calcium and Magnesium at bedtime
3) Stay hydrated, eat potassium (bananas and such or a supplement)
4) HEALTHY DIET!! This is also key, eat clean. Eat good sugar sources, you are probably craving candy and stuff lol but try to eat that in a form of fruit.
Listen, I went through this before. The first time, I didnt know that i could withdrawal from messing with oxycodone for 2 months straight. BUT BOY did i find out quick what WD was. I made it be strong.
2nd time around now, because I am an idiot, I went back to using for about 6-7 months again but not that severe. i made the switch to suboxone for 3 months now and i am tapered down to 1mg a day. i should be done soon so TAPERING definitely is helping the WD symptoms be less, or at least i think so so far
If you need me or any questions or help, add me as a friend. Hit me up dont be shy! Im no angel lol
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2009 • 2 answers
Posted 19 Jun 2011 • 2 answers
Posted 24 Aug 2011 • 4 answers
Posted 21 Nov 2011 • 1 answer
Posted 18 Jun 2015 • 3 answers